Kodai Mathematical Journal

On almost complex surfaces of the nearly Kaehler $6$-sphere. II.

F. Dillen, L. Verstraelen, and L. Vrancken

Full-text: Open access

Article information

Source
Kodai Math. J. Volume 10, Number 3 (1987), 261-271.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
http://projecteuclid.org/euclid.kmj/1138037456

Mathematical Reviews number (MathSciNet)
MR0929985

Zentralblatt MATH identifier
0677.53063

Digital Object Identifier
doi:10.2996/kmj/1138037456

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)

Citation

Dillen, F.; Verstraelen, L.; Vrancken, L. On almost complex surfaces of the nearly Kaehler $6$-sphere. II. Kodai Mathematical Journal 10 (1987), no. 3, 261--271. doi:10.2996/kmj/1138037456. http://projecteuclid.org/euclid.kmj/1138037456.


Export citation

References

  • [C] E. CALABI, Construction and properties of some 6-dimensional almost complex manifolds, Trans. A. M. S., 87 (1958), 407-438.
  • [D] F. DILLEN, Minimal immersions of surfaces into spheres, Arch. Math., 49 (1987), 94-96.
  • [D-O-V-V] F. DILLEN, B. OPOZDA, L. VERSTRAELEN and L. VRANCKEN, On almost complex surfaces of the nearly Kaehler 6-shere, to appear in Collection of Scientific Papers, Faculty of Science, Univ. of Kragujevac, 8 (1987), 5-13.
  • [F] A. FROLICHER, Zur Differentialgeometrie der komplexen Strukturen, Math. Ann., 129 (1955), 50-95.
  • [F-I] T. FUKAMI, S. ISHIHARA, Almost Hermtian structure on S6, Thoku Math. J., 7(1955), 151-156.
  • [G] A. GRAY, Minimal varieties and almost Hermitian submanifolds, Michigan Math. J., 12 (1965), 273-287.
  • [G2] A. GRAY, Almost complex submanifolds of the six sphere, Proc. Amer. Math. Soc, 20 (1969), 277-279.
  • [O] T. OGATA, Minimal surfaces in a sphere with Gaussian curvature not less than 1/6, Thoku Math. J., 37 (1985), 553-560.
  • [R] A. Ros, A characterization of seven compact Kaehler submanifolds by holomorphic pinching, Ann. of Math., 121 (1985), 377-382.
  • [S] K. SEKIGAWA, Almost complex submanifolds of a 6-dimensional sphere, Kdai Math. J., 6(1983), 174-185.

See also

  • Part I: Franki Dillen, Barbara Opozda, Leopold Verstraelen, Luc Vrancken. On almost complex surfaces of the nearly Kaehler $6$-sphere. I. Zb. Rad., Prir.-Mat. Fak., Univ. "Svetozar Markovic" Kragujevcu Volume 8 (1987), pp. 5-13.